You are here
all prenatal vitamins give me nauseas,is it safe to stop taking them?
i'm 3 months pregnant and i had to stop taking my prenatal vitamins because they we're causing me vomiting,i just want to know if is safe for me and my baby,i've tried a lot of brands and kinds and nothing worked. :<
Have you tried to switch the time of day you take them? I used to take them in the morning when I woke up, but they made me sick as well so the doctor suggested taking them at night instead. It made a world of difference and I've been able to continue taking mine. Also, I've seen some other posts by people who have not been able to tolerate theirs as well and their doctors have said flintstone chewables. You do need take something because the baby is going to absorb so much of what you eat on a daily basis (the nutrients and vitamins from your food). You need the extra to keep your body healthy. Check with your doctor. If you haven't tried to switch the time of day, do that first for a week or so, then if it's still not working check with your doc. :)
It is safe, as long as you eat the right foods that have the right vitamins. There is a book on "Right eating for expecting mother's". I'm not sure where to get it from, check the internet.
You should NOT stop taking your vitamins, even if you think you have a balanced diet. It should be a worse case scenerio, if your doctor says you should not take them anymore. Taking any vitamin is better than no vitamin, so even if it's a multivitamin or flinstone vitamin take something! It is so important with your baby developing. I got pretty sick on my vitamins and I just stuck with it, changing the time of day I took it helped a bunch, and now I can take my vitamin anytime without getting sick and I'm 29 weeks. Just stick with it. It's so good for your baby!
I had the same thing untill i found out i had something wrong with my stomach i found out when i started strong stomach pain and nonstop throwing up. i had surgery and just to avoid it i take them at night to avoid getting sick.
My doctor told me not to stop taking vitamins. She said if I stop the baby will start taking what it needs from my body and I will become very weak. She also said it's usually the iron in the vitamin that make our stomachs upset. She switched me over to Flinstone Gummies. Yeah, the little kid vitamins. I laughed but they work. It's just like eating gummie bears. I cant taste the vitamins and I dont get sick at all from taking them. She said dont take more than 2 per day and I will be fine. ...I hope this information will help you. Most of all tho, your OB doctor is the best person to get your advice from.
My dr switched me to Citrinatal Calm-B that has extra vitamin B to help nausea! It only took one day on those to make a difference!!!!